# SDR A6WA200940177

- Difficulty date: March 23, 2009
- Submitted: April 28, 2009
- Operation: Air carrier
- Aircraft: N453AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7838
- Aircraft time: 13,497 hours, 13,019 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Seized
- Location: Apu Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DETECTED STRONG ACRID ELECTRICAL BURNING SMELL FOLLOWED APU AUTO SHUTDOWN, GROUND SUPERVISOR EXCESS SMOKE FROM APU EXHAUST AFTER APU SHUTDOWN.  F/A REPORTED POP PRIOR TO APU SHUTDOWN.  FOUND APU SEIZED APU DOOR IS CLOSED, NO SMELL OF ANY KIND EVIDENT WITH APU.  REMOVED AND REPLACED APU IAW AMM 49-10-00.  OPS CHECK GOOD AT THIS TIME.  (K)
